Über die Theorie der relativ-Abel'schen Zahlkörper

David Hilbert Göttingen

TBD mathscidoc:1701.33388

Acta Mathematica, 26, (1), 99-131, 1902.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:10 uploaded by actaadmin ] [ 48 downloads ] [ 0 comments ]
@inproceedings{david1902über,
  title={Über die Theorie der relativ-Abel'schen Zahlkörper},
  author={David Hilbert},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203010035360097},
  booktitle={Acta Mathematica},
  volume={26},
  number={1},
  pages={99-131},
  year={1902},
}
David Hilbert. Über die Theorie der relativ-Abel'schen Zahlkörper. 1902. Vol. 26. In Acta Mathematica. pp.99-131. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203010035360097.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved